# SDR CA140120013

- Difficulty date: January 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 22,461 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1957M10P03
- Condition: Cracked
- Location: Hp Turbine
- Part time: 27,147 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ESN 893469 WAS REMOVED FOR A PROACTIVE OVERHAUL. DURING THE FLOURESCENT PENETRANT INSPECTION OF THE HIGH PRESSURE TURBINE ROTOR BLADES, IT WAS DISCOVERED THAT QTY 10 BLADES EXHIBITED CRACKING AT THE MINIMUM NECK POINT ON THE FIRTREE AT THE CONVEX LOWER POINT.
